Cookies?
Library Header Image
LSE Research Online LSE Library Services

Long cycles in the middle two Layers of the discrete cube

Johnson, Robert (2004) Long cycles in the middle two Layers of the discrete cube. Journal of Combinatorial Theory, A, 105 (2). pp. 255-271. ISSN 0097-3165

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00973...
Additional Information: © 2003 Elsevier Inc
Library of Congress subject classification: Q Science > QA Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 12 Sep 2008 14:29
URL: http://eprints.lse.ac.uk/17174/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only